# SDR ASOA2014052310571

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15219
- Aircraft time: 13,320 hours, 8,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING FROM GALLEY FLOOR.  REPLACED MISSING EMERGENCY LIGHT IAW AMM 33-51-01.
